MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN? STANDARD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN? STANDARD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number M001262050
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the needle was difficult to retract from the patient.A leveen? standard radiofrequency ablation (rf) probe was selected for use to treat a case of hepatocellular carcinoma (hcc).The device was extend into the patient for treatment.The device was able to be retracted and positioned at this time.The ablation was completed, but when removal of the probe was attempted, the device was stuck.Eventually, the probe was able to be retracted and removed from the patient.There were no patient complications as a result of this event, and the patient fully recovered.

Brand Name
LEVEEN? STANDARD
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
9529306396
MDR Report Key24767739
Report Number2124215-2026-17913
Device Sequence Number21348138
Product Code GEI
UDI-Device Identifier08714729300632
UDI-Public(01)08714729300632(17)281016(10)37733751
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K140495
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001262050
Device Catalogue NumberM001262050
Device Lot Number0037733751
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date05/26/2026
Date Device Manufactured10/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown